# SDR BAQ2004F00000

- Difficulty date: March 26, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N135MF
- Make and model: Urocop EC135T1
- Aircraft serial: 0281
- Engine: Tmeca ARRIUS2B1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Housing
- Part number: 76CF8716
- Part serial: 300
- Condition: Broken
- Location: T/R Control
- Part time: 400 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE TAIL ROTOR/ ANTI-TORQUE BALL BEARING CONTROL SYSTEM CONTROL CABLE HOUSING BROKE AND SEPARATED FROM THE ACTUATOR HOUSING NEAR THE AFT SUPPORT ON THE TAIL BOOM.  THIS DISCREPANCY WAS FOUND DURING A SCHEDULED INSPECTION.
